Mathematical Problems in Engineering, ( ISI ), Volume (602712), No (1), Year (2009-1) , Pages (1-17)

Title : ( A gradient weighted moving finite-element method with polynomial approximation of any degree )

Authors: Ali Reza Soheili , J. Naghipoor , S. A. Ahmadian ,

Citation: BibTeX | EndNote

A gradient weighted moving finite element method GWMFE based on piecewise polynomial of any degree is developed to solve time-dependent problems in two space dimensions. Numerical experiments are employed to test the accuracy and effciency of the proposed method with nonlinear Burger equation.

Keywords

, Gradient weighted, moving finite element method, local time step
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1016064,
author = {Soheili, Ali Reza and J. Naghipoor and S. A. Ahmadian},
title = {A gradient weighted moving finite-element method with polynomial approximation of any degree},
journal = {Mathematical Problems in Engineering},
year = {2009},
volume = {602712},
number = {1},
month = {January},
issn = {1024-123X},
pages = {1--17},
numpages = {16},
keywords = {Gradient weighted; moving finite element method; local time step refinement},
}

[Download]

%0 Journal Article
%T A gradient weighted moving finite-element method with polynomial approximation of any degree
%A Soheili, Ali Reza
%A J. Naghipoor
%A S. A. Ahmadian
%J Mathematical Problems in Engineering
%@ 1024-123X
%D 2009

[Download]